[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] bad sites

 Chris Wrote:  (sorry about the cut and paste job)
am new to the list and look forward to getting (and hopefully giving) some

I use the silhouette set on the MiniMed 508 pump.  I often get little red
dots/scars at the point where the cannula goes through my skin.  I have
tried using Neosporin and the like on them for a few days after I switch the
site, but nothing seem to prevent the little scar from sticking around for a
few months.  Does anyone have any insight on 1) how to prevent this from
happening in the first place and 2) remedies after I move the site.

Thanks - Chris

Add MSN 8 Internet Software to your existing Internet
Sharon Replied:
I recently had that same problem. One site got really sore and had a hardness
to it. I called our diabetes educator who told me that everybody naturally has
bacteria under the skin. She suggested that I go to the doctor - (The doc
prescribed an antibiotic) and to use a surgical scrub. I have used Bactine
Skin Cleanser and haven't had a bad site (two sites later) since but I am also
still on my one-weeks worth of antibiotics. Some people also have allergies to
the cannula but this is worth the try because I do not want to go back to
shots. Sharon B and Buckwheat
for HELP or to subscribe/unsubscribe, contact: